# SDR DXTA2025060603762

- Difficulty date: June 3, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N909QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0323
- Aircraft time: 3,106 hours, 2,078 cycles
- Engine: Pwc PW306D1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30B745001
- Part serial: PCECN0656
- Condition: Faulted
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: E, A

## Discrepancy

IN FLIGHT ENGINE SHUTDOWN.  AT APPROXIMATELY FL 330 ON DECENT WE NOTICED A SEVERE RUMBLE FROM THE RIGHT ENGINE, AND LOSS OF THRUST.  WE ALSO NOTICED ITT RISE TO 900.  THE THRUST WAS ERRATIC AND NOT USABLE.  ACCOMPLISHED THE INFLIGHT ENGINE SHUTDOWN QRC AND PROCEEDED TO DESTINATION, LANDING WITHOUT FURTHER INCIDENT. CORRECTIVE ACTION: REPLACED ENGINE IAW CE-680A AMM 71-00-05 AND PW306D1 EMM 71-00-00, 79-20-05, 74-10-01. OPS CHECK GOOD. ORIGINAL SUBMISSION DATE: 06-06-2025.
